# SDR AALA202508012480

- Difficulty date: July 30, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 47,667 hours, 20,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT FLIGHT ATTANDENT LEFT HAND LED FLASHLIGHT TEST LIGHT DOES NOT ILLUMINATE. REMOVE AND REPLACED BATTERY. PER AMM 25-64-00. OPERATIONAL CHECK GOOD.
